# SDR ASOA20140817088R

- Difficulty date: August 17, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 32,239 hours, 24,899 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Condition: Leaking
- Location: Rt Wing Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL COMING FROM RT WING DURING TAKE OFF WAS REPORTED.  MX PERFORMED LEAK CHECK WITH NO LEAKS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
